# SDR DL72E954067

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND STRINGER CRACKED VERTICAL STAB INTERIOR STR 8R LOC IN 5TH BAY UP FROM ACCESS HOLE.  REPAIRED PER M/M 55-30-00 FIG 803.
